Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 54, Issue 1, Summer 2005  pp. 137-146.

On the maximality of subdiagonal algebras

Authors Quanhua Xu
Author institution: Laboratoire de Math\'{e}matiques, Universit\'{e} de Franche-Comt\'{e}, 25030 Besan\c con, Cedex, France

Summary:  We consider Arveson's problem on the maximality of subdiagonal algebras. We prove that a subdiagonal algebra is maximal if it is invariant under the modular group of a faithful normal state which is preserved by the conditional expectation associated with the subdiagonal algebra.

Contents    Full-Text PDF